MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENCORE 26; SYRINGE, BALLOON INFLATION

BOSTON SCIENTIFIC CORPORATION ENCORE 26; SYRINGE, BALLOON INFLATION
Model Number M00566670
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an encore inflation device was used during an esophageal dilatation procedure on (b)(6) 2020.According to the complainant, during the procedure, the balloon was noted to be inflated sucessfully; however, the needle of the gauge would not move at all.The device was then removed, and the procedure was completed with another encore inflation device.Reportedly, the device was set up properly.There were no patient complications reported as a result of this event.The patient condition at the conclusion of the procedure was reported to be stable.

Brand Name
ENCORE 26
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10704840
Report Number3005099803-2020-04655
Device Sequence Number19695629
Product Code MAV
UDI-Device Identifier08714729755241
UDI-Public08714729755241
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K955869
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/23/2023
Device Model NumberM00566670
Device Catalogue Number6667
Device Lot Number0025255588
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/23/2020
Initial Report FDA Received Date10/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1